Alert archive / Tennessee / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 50, NWS Nashville, TN
NWS Nashville, TN issued this severe thunderstorm warning at Jun 2, 2007, 7:51 PM CDT for Dickson County, Tennessee. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 2, 2007, 7:51 PM CDT (00:51 UTC)
- Expired
- Jun 2, 2007, 8:15 PM CDT
- In force
- 24 min
- Issued by
- NWS Nashville, TN
- Area
- Counties, with a storm outline in the text
County Dickson County, TN
The radar
The Nashville radar (KOHX), 64 km from the middle of the area, began a volume at 00:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 0.9 hours before the alert went out and 57 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 475 J/kg
- Mixed-layer CIN
- -60 J/kg
- Mixed-layer LCL
- 1280 m above ground
- 0-6 km bulk shear
- 1 kt
- 0-1 km storm-relative helicity
- -26 m²/s²
- 0-3 km storm-relative helicity
- -18 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS54 KOHX 030051 SVROHX TNC043-030115- /O.NEW.KOHX.SV.W.0050.070603T0051Z-070603T0115Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE NASHVILLE TN 751 PM CDT SAT JUN 2 2007 THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTHEASTERN DICKSON COUNTY IN TENNESSEE... * UNTIL 815 PM CDT * AT 745 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 8 MILES SOUTH OF WHITE BLUFF...OR ABOUT 12 MILES SOUTHEAST OF DICKSON...AND MOVING NORTHWEST AT 5 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... WHITE BLUFF AND BURNS BY 815 PM CDT... THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER... PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS. LAT...LON 3594 8722 3603 8711 3619 8716 3609 8741 $$ ORCHANIAN
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 2, 3:05 PM CDT, 4 hours 46 minutes earlier.
Area forecast discussion, Jun 2, 3:05 PM CDT, 4 hours 46 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NASHVILLE TN 305 PM CDT SAT JUN 2 2007 .DISCUSSION...AFTERNOON SURFACE MAP SHOWED T.D. BARRY OVER NORTH FL. A LOW PRESSURE SYSTEM WAS IN MN WITH A COLD FRONT DOWN INTO MO AND OK. CLUSTERS OF CONVECTION WERE DEVELOPING IN THE WARM AND HUMID AIR MASS IN BETWEEN THESE SYSTEMS...ESPECIALLY ALONG THE DIFFERENTIAL HEATING BOUNDARY FROM CENTRAL KY INTO WESTERN MIDDLE TN AND NORTHEAST MS. SOME OF THESE STORMS WERE HAIL PRODUCERS. HAIL UP TO ONE HALF INCH DIAMETER WAS REPORTED AROUND DICKSON. THIS ACTIVITY WILL CONTINUE LATE AFTERNOON WITH MARGINAL SEVERE HAIL POSSIBLE...THEN THE ACTIVITY WILL DIMINISH TONIGHT. TROUGH AND WEAK SURFACE FRONT WILL BRING GREATER RAIN CHANCES SUNDAY. SHOWERS AND STORMS WILL BE POSSIBLE THROUGHOUT THE DAY WITH SOME POTENTIAL FOR ISOLATED STRONG STORMS. AREAL QPF WILL BE ABOUT ONE QUARTER INCH...BUT THE LOCATIONS THAT RECEIVE HEAVY DOWNPOURS COULD EASILY EXCEED 1 INCH AMOUNTS. RAIN CHANCES WILL DIMINISH AFTER SUNDAY AS ATMOSPHERIC MOISTURE DECREASES...BUT AT LEAST A SMALL RAIN CHANCE WILL NEED TO BE KEPT IN THE FORECAST FOR MONDAY AND TUESDAY AS A COUPLE MORE SHORTWAVES AND WEAK BOUNDARIES DROP ACROSS THE AREA IN NORTHWEST FLOW. RIDGE BUILDS LATE WEEK BRINGING HEAT AND HUMIDITY. MID TN WILL BE ON THE EDGE OF THE DEEP SOUTH RIDGE...SO A COUPLE OF WEAK SYSTEMS MAY CLIP THE AREA WITH SLIGHT THUNDERSTORM CHANCES LATE WEEK...ESPECIALLY NORTH HALF. STILL...NO SIGNIFICANT DROUGHT RELIEF IN SIGHT. && .PRELIMINARY POINT TEMPS/POPS... NASHVILLE 67 84 61 82 / 30 50 20 30 CLARKSVILLE 65 83 61 80 / 40 40 20 30 CROSSVILLE 63 78 58 75 / 30 60 30 40 COLUMBIA 67 85 62 83 / 30 40 20 20 LAWRENCEBURG 66 85 63 83 / 30 40 20 20 WAVERLY 65 84 61 81 / 30 40 20 20 && .OHX WATCHES/WARNINGS/ADVISORIES...NONE. && 13
Hazardous weather outlook, Jun 2, 5:30 AM CDT, 14 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NASHVILLE TN 530 AM CDT SAT JUN 2 2007 TNZ005>011-022>034-056>066-075-077>080-093>095-031030- BEDFORD-BENTON-CANNON-CHEATHAM-CLAY-COFFEE-CUMBERLAND-DAVIDSON- DEKALB-DICKSON-FENTRESS-GILES-GRUNDY-HICKMAN-HOUSTON-HUMPHREYS- JACKSON-LAWRENCE-LEWIS-MACON-MARSHALL-MAURY-MONTGOMERY-OVERTON-PERRY- PICKETT-PUTNAM-ROBERTSON-RUTHERFORD-SMITH-STEWART-SUMNER-TROUSDALE- VAN BUREN-WARREN-WAYNE-WHITE-WILLIAMSON-WILSON- 530 AM CDT SAT JUN 2 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. ROSE
In the hours before
Special weather statement, Jun 2, 4:00 PM CDT, 3 hours 51 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NASHVILLE TN 400 PM CDT SAT JUN 2 2007 TNZ005>011-022>034-056>066-075-077>080-093>095-022300- BEDFORD-BENTON-CANNON-CHEATHAM-CLAY-COFFEE-CUMBERLAND-DAVIDSON- DEKALB-DICKSON-FENTRESS-GILES-GRUNDY-HICKMAN-HOUSTON-HUMPHREYS- JACKSON-LAWRENCE-LEWIS-MACON-MARSHALL-MAURY-MONTGOMERY-OVERTON-PERRY- PICKETT-PUTNAM-ROBERTSON-RUTHERFORD-SMITH-STEWART-SUMNER-TROUSDALE- VAN BUREN-WARREN-WAYNE-WHITE-WILLIAMSON-WILSON- 400 PM CDT SAT JUN 2 2007 ...STRONG THUNDERSTORMS POSSIBLE INTO THE EARLY EVENING... SCATTERED THUNDERSTORMS ARE EXPECTED TO CONTINUE DEVELOPING ACROSS THE AREA. SOME STORMS WILL BECOME STRONG POSSIBLY PRODUCING PEA TO MARBLE SIZED HAIL. DUE TO THE SLOW MOVEMENT...UP TO ONE INCH OF RAIN IS POSSIBLE LOCALLY. THUNDERSTORMS ARE EXPECTED TO WEAKEN IN THE EARLY EVENING. 07
Local storm report, Jun 2, 4:57 PM CDT, 2 hours 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
457 PM CDT SAT JUN 02 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0450 PM TSTM WND DMG 2 SE DOVER 36.46N 87.82W
06/02/2007 STEWART TN LAW ENFORCEMENT
SHERIFFS OFFICE REPORTED A TREE DOWN ON LONGCREEK RD.
&&
ORCHANIANLocal storm report, Jun 2, 5:30 PM CDT, 2 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
530 PM CDT SAT JUN 02 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0515 PM TSTM WND DMG 8 W CLARKSVILLE 36.56N 87.49W
06/02/2007 MONTGOMERY TN LAW ENFORCEMENT
911 DISPATCH REPORTED A TREE DOWN AT 3212 DOVER RD.
&&
ORCHANIANLocal storm report, Jun 2, 6:16 PM CDT, 1 hour 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
616 PM CDT SAT JUN 02 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0605 PM TSTM WND DMG 3 E SPRINGFIELD 36.50N 86.82W
06/02/2007 ROBERTSON TN LAW ENFORCEMENT
SHERIFFS OFFICE REPORTED A TREE DOWN ON CLARITY RD.
&&
ORCHANIANSpecial weather statement, Jun 2, 7:34 PM CDT, 17 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NASHVILLE TN 734 PM CDT SAT JUN 2 2007 TNZ063-030105- CANNON- 734 PM CDT SAT JUN 2 2007 NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CAPABLE OF PRODUCING RAINFALL OF ABOUT ONE INCH PER HOUR...GUSTY WINDS OF 40 MPH AND PEA TO MOTHBALL SIZE HAIL OVER NORTHEAST CANNON COUNTY. THIS THUNDERSTORM WAS DRIFTING TO THE NORTHWEST AT 5 TO 10 MPH AND SHOULD AFFECT THE NORTHERN PORTIONS OF CANNON COUNTY THROUGH 8:00 PM CDT...AND SHOULD STAY NORTH OF WOODBURY. END/ORCHANIAN
Special weather statement, Jun 2, 7:47 PM CDT, 4 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NASHVILLE TN 747 PM CDT SAT JUN 2 2007 TNZ030>032-030115- JACKSON-PUTNAM-SMITH- 747 PM CDT SAT JUN 2 2007 AT 7:45 PM NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CAPABLE OF PRODUCING RAINFALL OF ABOUT ONE INCH PER HOUR...GUSTY WINDS OF 40 MPH AND PEA TO MOTHBALL SIZE HAIL OVER SOUTHWEST PUTNAM COUNTY. THIS THUNDERSTORM WAS DRIFTING TO THE NORTHWEST AT ABOUT 5 TO 10 MPH AND SHOULD AFFECT THE WESTERN PART OF PUTNAM COUNTY THROUGH 8:15 PM CDT. END/ORCHANIAN
The office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 2, 7:03 PM CDT | Severe Thunderstorm Warning | OHX | Cannon | 27 min |
Nearby
Severe Thunderstorm Warnings in Tennessee, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.